# SDR HALA2016021000036

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 3,171 hours, 508 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

POSITION 19E80, MAP NOT AVAILABLE ON CAPT`S ND MODE REVERSION TO HEADING, CAPT MCDU TO MENU PAGE FM1 MAP AND NAV RETURNED TO NORMAL.  NOW NO MESSAGE. FMGEC GROUND REPORT AND BITE CHECKED GOOD.
